MathSciNet Relay Station
MathSciNet bibliographic data
MR2223956 60F05 (60E07)
Eisenbaum, Nathalie; Kaspi, Haya A characterization of the infinitely divisible squared Gaussian processes. Ann. Probab. 34 (2006), no. 2, 728–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement